# SDR USAA2009010890053

- Difficulty date: January 4, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: ASN438
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C30257009/002 - NR 2 SLAT DELAMINATED AT OTBD UPPER EDGE OF WEDGE.  REPAIRED NR 2 SLAT IAW US AIRWAYS TYPICAL REPAIR NR 57-42-02.
